Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
yoyobarn

Accutane+Spectacles (glasses)

Recommended Posts

Hi,

I am wearing spectacles (glasses), and on accutane. Actually it is only low dosage (10mg per day).

Recently, I started to have breakouts and some redness near the point of contact of the spectacles with my nose.

This is my second course, and I have seen great improvements, just that I am kinda worried about the rather red situation of my nose :S

How do I deal with that? Any ideas?

The good thing about it is that it cannot be seen by anyone, except me, since it is covered by my spectacles lol..

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×